EconPapers    
Economics at your fingertips  
 

MODELING WEEKLY TRUCK RATES FOR PERISHABLES

Richard P. Beilock and J Shonkwiler

Southern Journal of Agricultural Economics, 1983, vol. 15, issue 01, 5

Keywords: Crop; Production/Industries (search for similar items in EconPapers)
Date: 1983
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://ageconsearch.umn.edu/record/30233/files/15010083.pdf (application/pdf)

Related works:
Journal Article: Modeling Weekly Truck Rates for Perishables (1983) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:30233

DOI: 10.22004/ag.econ.30233

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search (aesearch@umn.edu).

 
Page updated 2025-03-30
Handle: RePEc:ags:sojoae:30233